Efficacy of single buccal infiltrations for maxillary first molars in patients with irreversible pulpitis: a randomized controlled clinical trial


Ulusoy Ö. İ. , Alacam T.

INTERNATIONAL ENDODONTIC JOURNAL, vol.47, no.3, pp.222-227, 2014 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.1111/iej.12129
  • Title of Journal : INTERNATIONAL ENDODONTIC JOURNAL
  • Page Numbers: pp.222-227